# SDR CA991229014

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 48,670 hours, 9,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: EEP77848
- Condition: Malfunctioned
- Location: Cabin
- Part time: 48,927 hours, 10,414 cycles
- Component: Passenger Compar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF SEAT 3G RECLINED ON ITS OWN AND NO FURTHER CONTROL AVAILABLE. HOT PLASTIC SMELL THEN PERSISTED IN FORWARD CABIN. POWER TO ALL SEATS TURNED OFF, RECIRC FAN OFF ON FIX. A/C RETURNED FOR REPAIRS.
